# SDR IPXA2023092836764

- Difficulty date: September 4, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5058
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MAIN CABIN SHEAR WEB STA 1680 TO STA 1720 BL 0 TO LBL 24.75 SPOTS WITH CORROSION AS MARKED. DOT 68-49 REVIEWED
